# SDR CALA2021053100754

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 69,177 hours, 24,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3111
- Condition: Damaged
- Location: Bs 462
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FUSELAGE CROWN STA462 S-1  (MARKED 18) STRIKE DAMAGE OCCURED ON SKIN DIRECTLY OVER STRINGER. DAMAGE BEYOND LIMITS OF BLEND OUT AS PER SRM 53-00-01-2R-38 PAR 4D. CUT OUT DAMAGED AREA AS PER SRM 53-00-01-2R-35 REPAIR 35 HFEC INSPECTION OF CUT OUT REQD REFER TO 737 NDT PART6 51-00-00 PROCEDURE 4,16,AND  23 AS PER SRM 53-00-012R-35 REPAIR 35 PARA 4 STEPS F THRU K PERFORMED HFEC ON CUT OUT PER NDT PART 6 51-00-00 PROCEDURE 23 NO CRACKS NOTED INDICATIONS (MARKED) PART 6 51-00-00 PROCEDURE 16 AND FOUND 3 HOLES SHOWING CRACK PERFORMED ROTARY SCAN ON FASTNER HOLES OVER STRINGER PER NDT OPENED MARKED HOLES TO .193 IAW B737 SRM 53-00-01-2R-35 ADD EMP:U334423 51-00-00 PROCEDURE 16 AND FOUND 3 HOLES SHOWING CRACK INDICATIONS PERFORMED ROTARY SCAN ON 3 FASTNER HOLES .193 PER NDT PART 6 MATERIAL ID FOR DOUBLER PO# 7247827 2024T3 .040", TRIPLER PO# SHIM PO# 04772343 .050" 2024T3 AS PER SRM 53-00-01 REPAIR 35 0497798 .063" 2024T3, AND TEARSTRAP INTERNAL DOUBLER , TAPERED TABLE 201 CLEANED COUNTERSINKS AND PRODUCTION HOLES AS PER SRM 51-10-02 PERFORMED COUNTERSUNK HOLE INSPECTION PER NDT PART 6, 53-30-00 PROCEDURE 3 AND ROTO SCAN ALUM HOLE NDT PART 6,51-00-00 FIG16 ON THREE MARKED HOLES, NO DEFECTS NOTED. MATERIAL ID FOR REPAIR ALL PO NUMBERS DO NOT SHOW VALID. AS PER SRM 53-00-01-2R-35 REPAIR 35 TABLE 201 MATERIAL ID FOR -1 0.063" P/O 0497398, -3 FILLER 2024-T3 0.080" P/O 9508406, -4 DOUBLER IS 2024-T3 0.040" P/O 7247827, -2 TRIPPLER 2024-T3 TEARSTRAP 2024-T3 0.050" P/
